# SDR CA980325041

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Resevoir
- Part number: 1Q2398
- Condition: Cracked
- Location: Hyd Sys
- Part time: 8,592 hours
- Component: 1Q2398
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC RESERVOIR CRACKED AT FOOT WELD AREA.  REPLACED.   PART TC:  11,438.
